MAUDE Adverse Event Report: HALYARD HEALTH KIMVENT 24-HOUR ORAL CARE KIT Q2 WITH CHG; VAP ORAL CARE PRODUCTS

HALYARD HEALTH KIMVENT 24-HOUR ORAL CARE KIT Q2 WITH CHG; VAP ORAL CARE PRODUCTS
Model Number 97012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint comp-(b)(4).
 
Event or Problem Description
It was reported while performing oral care on a patient who mouth was dry and sticky the suction swab broke off on the curved area and into the patient¿s mouth.The speech pathologist was able to remove the swab from the patient¿s mouth.Additional information was received on (b)(6) 2017 stated the swab broke with the entire stem falling into the patient¿s oral cavity.No additional information was provided.

Brand Name
KIMVENT 24-HOUR ORAL CARE KIT Q2 WITH CHG
Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6482352
Report Number3006646024-2017-00010
Device Sequence Number16365051
Product Code EFW
UDI-Device Identifier30680651139048
UDI-Public30680651139048
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number97012
Device Catalogue Number991013904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2017
Initial Report FDA Received Date04/11/2017
Patient Sequence Number1
Patient Age86 YR
Patient Weight63